| Catalog Number |
0250040113 |
| Medical Device Problem Code |
Arcing (2583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was damaged and compromised insulation.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
Alleged failure: per rep, these go through insulation testing after each use.It tests for leaks/cracks in the insulation.So far 3 have failed after only being in use for a month.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be third party repair, or handling during cleaning/sterilization.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description
It was reported that there was damaged and compromised insulation.